# SDR UHLA201510240772

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 15,584 hours, 11,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR, ARM/DISARM INDICATION DIFFICULT TO READ.  ADJUSTED R1 DOOR INDICATOR, OPS CHECK GOOD IAW AMM 52-41-00.
